Per citar aquest document: http://ddd.uab.cat/record/133141
Reflection groups of the quadratic form -px 2/0 + x 2/1 + ... x 2/n with p prime
Mark, Alice (University Station (Austin, Estats Units d'Amèrica). Department of Mathematics)

Data: 2015
Resum: We present the classification of rellective quadratic forms -px 2/0 + x 2/1 + . . . + x 2/n for p prime. We show that for p = 5, it is re ective for 2 ≤ n ≤ 8, for p = 7 and 17 it is rellective for n = 2 and 3, for p = 11 it is rellective for p = 2, 3; and 4, and it is not rellective for higher values of n. We also show that it is non-rellective for n > 2 when p = 13, 19; and 23. This completes the classfication of these forms with p prime.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Reflection groups ; Coxeter groups
Publicat a: Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 353–372 (Articles) , ISSN 2014-4350

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/PUBLMAT_59215_05
DOI: 10.5565/PUBLMAT_59215_05


31 p, 394.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-07-03, darrera modificació el 2016-06-04



   Favorit i Compartir